RYL Forums

RYL Forums (https://www.recoveryourlife.com/forum/index.php)
-   Veterans Board (https://www.recoveryourlife.com/forum/forumdisplay.php?f=34)
-   -   Virtual Psych ward! (https://www.recoveryourlife.com/forum/showthread.php?t=1312)

nicole94 03-08-2010 06:36 PM

*curls up*

MammaMia 03-08-2010 06:40 PM

*curls up with Nicole and spies April*

Scarletdreamer 03-08-2010 06:43 PM

*cuddles all*

Laura & Hels, and Mark too, and anyone else who's struggling with suicidal ideation right now... you're all worth so much more than that. Try to believe that, okay? My friend & I talked about that today actually, about how it's a "permanent fix to a temporary problem" ... things WILL get better, you've just got to keep believing that. *cuddles tight*

The time with my friend went well, I played cello/viola/violin for her and it made my brain go all tired, lol, switching clefs like that. >_< But it was a fun time. She stayed from 10am until about 10 minutes ago (1:30pm) so it was awhile... kept me outta trouble though, heehee. XD But we had fun. And had pb&honey sandwiches for lunch... and I'm going to help her make a meal plan as she has to work on lowering fat intake etc. I feel accomplished, like my almost-nutrition-minor counts for something. Hehe. She also has had an ED and we spent almost an hour talking about food. :P I was surprised but it was enjoyable, as we can really relate to each other. :D

Anyway. Am feeling low right now & really full... hate feeling full. :(

*hides and journals for awhile*

nicole94 03-08-2010 06:48 PM

*hugs helen and also spies april*

Scarletdreamer 03-08-2010 06:55 PM

*cuddles Nicole* How are you, hon?

*spies Mark & glomps* XD

nicole94 03-08-2010 06:57 PM

*cuddles april* im not sure, had a great night staying at my friends, then a good day watching toy story 3 at the cinema. but now i'm home i'm really triggerd and feeling low :(

one_step_closer 03-08-2010 07:07 PM

I'm here if you want to talk, Nicole.

I'm not able to take most of my medication because it is making me gag but it's not available as a liquid and my doctor won't put me on anything else before I see my psychiatrist which is in more than two weeks. I'm feeling so low and am crying a lot. I can't cope.

Doikers 03-08-2010 07:10 PM

:( Lindsay *Hugs* Could you get an emergency Psychiatrist appointment ? So you see them sooner .

nicole94 03-08-2010 07:18 PM

*hugs lindsay* thanks. i think i'm ok at the moment. just trying to distract myself.

Scarletdreamer 03-08-2010 07:22 PM

****ing hell!! My eye twitch is back and is driving me crazy. :'( I feel like a freak as it is visible (but barely) and I have no idea what's causing it... although the little hypochondriac in me is wondering if it's TD (tardive dyskinesia) from the Abilify. :crying:

Sorry...............

nicole94 03-08-2010 07:30 PM

april-OMG i get an eye twitch! it does my head in!

MammaMia 03-08-2010 07:41 PM

*cuddles all*

April, eye twitching is usually your body's way of waking you up if a part of your body is falling asleep. It's ANNOYING AS HELL though =[ But it continues, maybe speak to your doctor???

Scarletdreamer 03-08-2010 07:51 PM

No part of my body's falling asleep though, and this is the second day it's been happening (off & on)... damn, it's just started again. :( I hate it, ****ing annoying, doing my head in as Nicole said!! :'( Feel awful about it too, am scared that it's TD even though it's unlikely... need to research it more. Ugh. Will probably text my NP about it if it's still around tomorrow... :-S

How're you doing now, Hels? *cuddles*

MammaMia 03-08-2010 07:55 PM

Yeah, you may not notice it falling asleep, but sometimes it tries to without you realising. Well that's what I've been told....but I also read this

Quote:

It is believed that muscle spasms in the eyelid causes eye twitches. Because of this, it is believed that it is related to the nervous system. Most think that these muscle twitches can be related to emotional stress or physical eye strain. For example, staring at the computer all day can cause it to twitch. This type of eye twitch is not considered serious and is usually transitory.
I'm still really low, sore (my jaw locking hasn't helped) and exhausted. Still got suicide thoughts. Fun times.

Scarletdreamer 03-08-2010 08:06 PM

Thanks for the info, Hels. *cuddles* I'm sorry you're still not feeling great... anything I can do to help?? :(

I wonder if it is spending a lot of time in front of the comp. But the thing is, I've spent this much time in front of the PC before and never had this problem... argh... I don't know. It's really frustrating though... sorry to keep saying that, it's just that here's the only place that I can really vent about it. :( Jarrod just wonders if it's a side effect of going off of Tegretol (which I'm not supposed to be doing >_<)... and that's "end of story" with him. And I wonder if it's TD, because I'm stupid that way. :(

*glomps Nicole & Mark* :D

MammaMia 03-08-2010 08:13 PM

It could just suddenly appear. How long you been on your new med? I ask because I know from my best friend changing meds etc, that some side effects from changing meds can last upto two weeks and then go away.

If it's been around two weeks, I'd definitely speak to your doctor just incase it's a side effect that needs looking into or something?? *cuddles*

Nothing anyone can do. I just want to die to be honest. But at same time, I don't want to leave my best friend. Just want it all to **** off and take the past away with it. I can't deal with any of this :'(

Doikers 03-08-2010 08:16 PM

Sorry I'm being all quiet tonight , Numb Numb Numb .*sigh* I kinda tired but am forcing myself to stay up until a "reasonable" bedtime .
I'm triggered :( I don't even know why :S

MammaMia 03-08-2010 08:18 PM

Stay safe Mark x

Doikers 03-08-2010 08:20 PM

Thanks Helen , That means a lot :) you stay stay safe too now ya hear :) *Hugs*

MammaMia 03-08-2010 08:29 PM

I'm trying, I have to anyway, me and bestie promise each other every night (sometimes in the day too) to be 'good'. *hugs*


All times are GMT +1. The time now is 11:07 AM.

Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2021, Jelsoft Enterprises Ltd.